New Iterative Method with Application
Keywords:Iterative method, Root-finding, Non-linear equations, Third-order convergence, Newtons method
In this paper, we consider iterative methods to find a simple root of a nonlinear equation
f(x) = 0, where f : D∈R→R for an open interval D is a scalar function.
S.Weerakoon, T.G.I. Fernando, A variant of Newtons method with accelerated third-order convergence, Appl. Math. Lett. 13 (2000) 87- 93.
M. Frontini, E. Sormani, Some variants of Newtons method with third order convergence, Appl. Math. Comput. 140 (2003) 419-426.
A.Y. o¨zban, Some new variants of Newtons method, Appl. Math. Lett. 17 (2004) 677-682.
M. Frontini, E. Sormani, Modified Newtons method with third-order convergence and multiple roots, J. Comput. Appl. Math. 156 (2003) 345-354.
O.Y. Ababneh, New Newton’s method with third order convergence for solving nonlinear equations, World Academy of Science, Engineering and Technology, 61(2012), 1071-1073.
M.A. Noor, Some iterative methods for solving nonlinear equations using homotopy perturbation method, Int. J. Comp. Math. 87 (2010) 141-149.
Mamta, V. Kanwar , V.K. Kukreja, Sukhjit Singh, On some third-order iterative methods for solving nonlinear equations,Applied Mathematics and Computation 171 (2005) 272-280.
Aslam Noor M., . Gupta V, (2007) Modified Householder iterative method free from second derivatives for nonlinear equations, Appl. Math. Comput. 190 1701-1706.
M. Aslam Noor, Khan W.A., (2012) New iterative methods for solving nonlinear equation by using homotopy perturbation method , Appl. Math. Comput. 219 3565-3574
Ham C. Y, (2008) Some fourth-order modifications of Newtons method, Appl. Math. Comput. 197 654658
C. Chun, A simply constructed third-order modifications of Newtons method, J. Comput. Appl. Math. 219 (2008) 81–89.
Z. Xiaojian, Modified ChebyshevHalley methods free from second derivative. Appl. Math. Comput. 203 (2008) 824-827.
How to Cite
Copyright (c) 2021 O. Ababneh , N. Zomot
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.